# SDR 05FDEA04164

- Difficulty date: December 6, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LOOSE SEALANT AFT DOOR JAMB FORWARD CORNER FOUND CORRODED, SNRM N1260: AFT CARGO COMPARTMENT: AFT DOOR JAMB FORWARD CORNER, CORRODED AREA FOUND CRACKED.  CARRIED OUT REPAIR AS PER FEDEX EA NR 1-5350-90711, TITLE: "FUSELAGE - AFT CARGO DOOR JAMB LOWER BEAM CORROSION AND CRACK, REPAIR".
